RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 2, Pages 46–74 (Mi dm1183)  

On the relation between the irredundant and minimal complexes of faces in the unit cube

I. P. Chukhrov


DOI: https://doi.org/10.4213/dm1183

Full text: PDF file (919 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:3, 273–306

Bibliographic databases:

UDC: 519.95
Received: 08.09.2011

Citation: I. P. Chukhrov, “On the relation between the irredundant and minimal complexes of faces in the unit cube”, Diskr. Mat., 24:2 (2012), 46–74; Discrete Math. Appl., 22:3 (2012), 273–306

Citation in format AMSBIB
\Bibitem{Chu12}
\by I.~P.~Chukhrov
\paper On the relation between the irredundant and minimal complexes of faces in the unit cube
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 2
\pages 46--74
\mathnet{http://mi.mathnet.ru/dm1183}
\crossref{https://doi.org/10.4213/dm1183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3050555}
\elib{http://elibrary.ru/item.asp?id=20730424}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 3
\pages 273--306
\crossref{https://doi.org/10.1515/dma-2012-019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870861360}


Linking options:
  • http://mi.mathnet.ru/eng/dm1183
  • https://doi.org/10.4213/dm1183
  • http://mi.mathnet.ru/eng/dm/v24/i2/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:216
    Full text:58
    References:32
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019